# SDR IXXA0200144S

- Difficulty date: October 14, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,897 hours, 34,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Part time: 82,897 hours, 34,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION EVIDENCE OF LIGHTNING STRIKES WERE DETECTED ON FUSELAGE STATION 180 LONGERONS 9R.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL MANUAL AND DRAWING R-74-R01.
